Crossref journal-article
University of Chicago Press
The Journal of Geology (200)
Authors 1
  1. Geoffrey S. Watson (first)
References 23 Referenced 190
  1. ARNOLD,K. J., 1941, On spherical probability distributions: UnpublishedPh.D. thesis,Massachusetts Institute of Technology.
  2. BINGHAM, C., 1964, Distributions on a sphere and on the projective plane. Ph.D. dissertation,Yale University.
  3. {'key': 'p_5', 'volume-title': 'Dispersion on a sphere. Proc. Roy. Soc', 'author': 'FISHER R. A.'} / Dispersion on a sphere. Proc. Roy. Soc by FISHER R. A.
  4. 10.1080/01621459.1954.10483505
  5. Jour. Am. Statis. Assoc., v. 48, p.131-152.
  6. {'key': 'p_8', 'volume-title': 'Paleomagnetism and its applications to geological and geophysical problems: New York', 'author': 'IRVING E.'} / Paleomagnetism and its applications to geological and geophysical problems: New York by IRVING E.
  7. {'key': 'p_9', 'volume-title': 'An introduction to statistical models in geology: New York', 'author': 'KRUMBEIN W. C.'} / An introduction to statistical models in geology: New York by KRUMBEIN W. C.
  8. {'key': 'p_10', 'volume-title': 'Computer analysis of orientation data in structural geology: Tech. Rept. no. 13', 'author': 'LOUDON T. V.'} / Computer analysis of orientation data in structural geology: Tech. Rept. no. 13 by LOUDON T. V.
  9. {'key': 'p_11', 'volume-title': 'Statistical analysis in the geological sciences: New York', 'author': 'MILLER R. L.'} / Statistical analysis in the geological sciences: New York by MILLER R. L.
  10. SELBY,B., 1964, Girdle distributions on a sphere: Biometrika, v. 51, nos. 3 and 4, p.381-392. (10.1093/biomet/51.3-4.381)
  11. {'key': 'p_13', 'first-page': '801', 'author': 'STEINMETZ R.', 'year': '1962', 'journal-title': 'Jour. Sed. Petrology'} / Jour. Sed. Petrology by STEINMETZ R. (1962)
  12. STEPHENS,M. A., 1962a, The statistics of directions-the Fisher and von Mises distributions: UnpublishedPh.D. dissertation,University of Toronto.
  13. 10.1093/biomet/49.3-4.463
  14. {'key': 'p_16', 'first-page': '547', 'volume-title': 'II: Ibid.', 'author': 'STEPHENS M. A.'} / II: Ibid. by STEPHENS M. A.
  15. 10.1080/01621459.1964.10480709
  16. 10.1111/j.1365-246X.1956.tb05560.x
  17. WATSON,G. S. , A test for randomness of directions: Ibid., p.160-161. (10.1111/j.1365-246X.1956.tb05561.x)
  18. 10.1093/biomet/47.1-2.87
  19. 10.1093/biomet/48.1-2.109
  20. {'key': 'p_22', 'first-page': '57', 'author': 'WATSON G. S.', 'year': '1962', 'journal-title': 'II: Ibid.'} / II: Ibid. by WATSON G. S. (1962)
  21. {'key': 'p_23', 'first-page': '193', 'author': 'WATSON G. S.', 'year': '1965', 'journal-title': 'II: Ibid.'} / II: Ibid. by WATSON G. S. (1965)
  22. 10.1111/j.1365-246X.1957.tb02882.x
  23. 10.1093/biomet/43.3-4.344
Dates
Type When
Created 16 years ago (Aug. 9, 2009, 9:58 p.m.)
Deposited 6 years, 3 months ago (May 21, 2019, 6:56 p.m.)
Indexed 1 week, 3 days ago (Aug. 20, 2025, 9:13 a.m.)
Issued 58 years, 11 months ago (Sept. 1, 1966)
Published 58 years, 11 months ago (Sept. 1, 1966)
Published Print 58 years, 11 months ago (Sept. 1, 1966)
Funders 0

None

@article{Watson_1966, title={The Statistics of Orientation Data}, volume={74}, ISSN={1537-5269}, url={http://dx.doi.org/10.1086/627211}, DOI={10.1086/627211}, number={5, Part 2}, journal={The Journal of Geology}, publisher={University of Chicago Press}, author={Watson, Geoffrey S.}, year={1966}, month=sep, pages={786–797} }